# SDR SCNA20171218322

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 35,794 hours, 14,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER GUIDE TRACK OF RIGHT INBOARD TRAILING EDGE FLAP IS CONSIDERABLY WORN, PLEASE CHECK AND VERIFY. EVALUATED, FOUND OUT OF LIMITS. REMOVED DRILLED AND INSTALLED REPLACEMENT.
